# SDR FDEA201603231008

- Difficulty date: March 23, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 75,886 hours, 14,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME DENTED AT RT BS 1741, LONGERON 12R.  FRAME REPAIRED IAW SRM 53-00-07-2R FIG 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
